# SDR SWIA201230995

- Difficulty date: June 11, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 22,791 hours, 18,599 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED GEAR DISAGREE MESSAGE AFTER SELECTING GEAR UP. (FLT 4513)  REPLACED NR 3B HYDRAULIC SYSTEM ACMP.  P/N:  848847,  S/N OFF:  MX665217.
